EconPapers    
Economics at your fingertips  
 

Mobility matrix for arbitrary spherical particles in solution

R.B. Jones and R. Schmitz

Physica A: Statistical Mechanics and its Applications, 1988, vol. 149, issue 3, 373-394

Abstract: We review the theory of the extended mobility matrix for N arbitrary, spherically symmetric particles immersed in an incompressible fluid. The two-particle mobility functions can be evaluated to any desired order in the inverse interparticle distance by means of an algebraic computer program implementing exact recursion relations. We correct some earlier published expressions and summarize known results for the scattering coefficients which characterize the hydrodynamic properties of the particles. Explicit results are presented for stick and slip hard spheres, for permeable spheres and for fluid droplets.

Date: 1988
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188901112
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:149:y:1988:i:3:p:373-394

DOI: 10.1016/0378-4371(88)90111-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:149:y:1988:i:3:p:373-394